News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Dermatology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Dermatology Answers List

Forum Name: Dermatology Topics

Question: Red spots/Rash like spots after showering/excercising


 Loafers - Mon Apr 28, 2008 12:54 am

This doesn't really affect me much, but I'm curious why I have Red spots/Rashes on my body.

I play badminton once a week for 3 hours nearly nonstop. And afterward I sweat quite a bit. At home before taking a shower I notice various red marks on my body, mainly on my chest.

I see them on my body after I take a shower as well. I use a Dove Soap bar. And after I dry myself they appear.

Is my skin allergic to something?
 John Kenyon, CNA - Thu Jul 31, 2008 8:20 pm

User avatar Hello-

It is possible that you have some sort of allergy or sensitivity to "something", but sweating itself often will cause this sort of rash. Then again, Dove and similar soaps containing additives are also known to cause similar rashes in certain sensitive individuals - lots of them, in fact. So it could be an either/or situation. Since they disappear after showering and drying off, I suspect it is likely your own sweat which is causing the rash. This is not unusual at all, though it can be annoying. The good news is they do go away in a predictable fashion. Could be worse!

Hope this is helpful.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here